# SDR DALA2017011800462

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 71,418 hours, 19,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A PREVIOUS DOUBLER ON LT SIDE OF A/C WITH ADENT AT THE AFT END OF THE DOUBLER, APPROX STA 646 ABOVE STRINGER 16. (96-17) WITH DENT TO BE ALSO ON FUSELAGE SKIN ADJACENT TO DENT ON DOUBLER. ACCOMPLISHED TIME-LIMITED REPAIR ON FUS SKIN ON LT SIDE OF A/C AT BETWEEN STA 620-650 STR 16L IAW ER/A 547325-14 REV A.
